I have been having blood in stool, had galbladder out. I have MS, dont take any narcotics. I eat healthy foods, what could be reason?

Several reasons. starting from the anus and rectum, all the way up to your mouth. Nature of blood: is it fresh, blood clots, dark stools, or black tarry stools? other symptoms as pain, urgency, spasms, etc. Better see your doctor for evaluation and referral to gastroenterologist if needed, most of time, it is something minor and would resolve, best wishes.

Related Questions

I have ms. I'm on 5 days of solu Medrol (methylprednisolone) (out patient) It's my 2nd treatment and I'm having blood in my urine and stools. Is the a side effect?

Not frequent . Hematuria and GI bleeding are not frequent side effects (SE) from systemic steroids but usually for MS initially the dose is high and other more common SE like infections, mood swings, insomnia, hyperglycemia, etc are seeing. You should seek immediate medical attention and evaluation since it can be related like and infections but it maybe other cause; also GI bleedings can be life threatening. Read more...